Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 241890, 9 pages
Research Article

An Unfitted Discontinuous Galerkin Method for Elliptic Interface Problems

1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
2School of Mathematics and Information Science, Shangqiu Normal University, Shangqiu 476000, China

Received 7 November 2013; Accepted 1 January 2014; Published 20 February 2014

Academic Editor: Vit Dolejsi

Copyright © 2014 Qiuliang Wang and Jinru Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuliang Wang and Jinru Chen, “An Unfitted Discontinuous Galerkin Method for Elliptic Interface Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 241890, 9 pages, 2014. doi:10.1155/2014/241890